# SDR 2008UALA04030

- Difficulty date: July 29, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,041 hours, 18,245 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Dented
- Location: Bs 1500 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1500 FRAME INNER FLANGE DENTED IN 2 EACH PLACES AT S-25L AND 26L.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT GSO.  REMOVED PRODUCTION SPLICE AND TRIMMED OUT DAMAGED AREA, ACP'D HFEC INSP FOR DAMAGE REMOVAL AND NO DEFECTS FOUND PER NDT 6-51-00-16.  ACP'D INSURANCE CUT, FABRICATED AND INSTALLED A REPAIR ANGLE PER SRM.
